# SDR RAIAOO3O3O76

- Difficulty date: March 15, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 15,753 hours, 16,764 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL8562BPEGPL
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOWN INDICATION DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED, EMERGENCY LANDING.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOWN INDICATOR LIGHT BULB, OPS CK OK.
